Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 763914, 9 pages
http://dx.doi.org/10.1155/2014/763914
Research Article

Ulam’s Type Stability of Involutional-Exponential Functional Equations

Department of Mathematics, Kunsan National University, Gunsan 573-701, Republic of Korea

Received 26 May 2014; Accepted 29 July 2014; Published 14 October 2014

Academic Editor: Ming Mei

Copyright © 2014 Jaeyoung Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaeyoung Chung, “Ulam’s Type Stability of Involutional-Exponential Functional Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 763914, 9 pages, 2014. doi:10.1155/2014/763914